Vol. 13, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Scattering for defocusing energy subcritical nonlinear wave equations

Benjamin Dodson, Andrew Lawrie, Dana Mendelson and Jason Murphy

Vol. 13 (2020), No. 7, 1995–2090

We consider the Cauchy problem for the defocusing power-type nonlinear wave equation in (1+ 3)-dimensions for energy subcritical powers p in the superconformal range 3 < p < 5. We prove that any solution is global-in-time and scatters to free waves in both time directions as long as its critical Sobolev norm stays bounded on the maximal interval of existence.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonlinear waves, scattering
Mathematical Subject Classification 2010
Primary: 35L71
Received: 16 October 2018
Accepted: 6 September 2019
Published: 10 November 2020
Benjamin Dodson
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States
Andrew Lawrie
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Dana Mendelson
Department of Mathematics
University of Chicago
Chicago, IL
United States
Jason Murphy
Department of Mathematics and Statistics
Missouri University of Science and Technology
Rolla, MO
United States